dosage levels could lead to children being given too much of the medicine, the
ministry warned on Thursday in a public statement.
Ministry of Health sent out the warning to inform all medical entities, heads
of medical centers, managers of public and private hospitals, doctors,
pharmacists and assistant pharmacists.
The ministry drew
attention to all target audiences that changes will be made to the information
printed on the medicine boxes of the manufacturing company Glaxosmithkine.
to a statement released by the ministry, "dose specification found on the
medicine box is wrong and this results in giving the child or the infact a dose
that does not suit their age due to an excessive dose of Paracetamol entering
the body which could lead to liver poisoning."
Dr. Amin Hussain Al Ameri,
Assistant Undersecretary for Medical Practice and License Department in the
Ministry of Health, signed the statement.
could not be reached for comment by press time on Thursday.
the Ministry of Health advises doctors to disregard the doses listed on the
Panadol Infant and Children medicine boxes.
told to determine the necessary dose an infant should receive based on their
age and weight until further notice from the Drug Management and Regulation
section in the ministry.
The ministry has also provided
a form for patients to fill out in case of any side effects provided by the ADR
which can be found online on the website ().
Citation - Taken From ZAWYA - https://goo.gl/CnYIJp